





WINTER 2020 RECREATIONAL SCHEDULE

JANUARY 6 – APRIL 26, 2020

(More classes and fee schedules located on the back)

RECREATIONAL GYMNASTICS							
	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday	Sunday
Parent and Tot (18 months – 2 years old)	100545	10:00-10:45 11:00-11:45	10:00-10:45 11:00-11:45	10:00-10:45 11:00-11:45		9:00-9:45 9:45-10:30 10:00-10:45	9:00-9:45 9:15-10:00 9:45-10:30
	4:30-5:15	5:30-6:15	4:30-5:15 5:15-6:00	4:30-5:15 5:30-6:15		10:45-11:30	
Kindergym (3 – 4 years old) Ask about our daytime flexible scheduling!	4:30-5:30 (x2)	10:00-11:00 11:00-12:00 4:30-5:30	10:00-11:00 11:00-12:00 4:30-5:30	10:00-11:00 11:00-12:00 4:30-5:30		9:00-10:00 9:30-10:30 10:00-11:00 10:30-11:30	9:00-10:00 (X2) 9:15-10:15 10:00-11:00 10:30-11:30
	5:30-6:30 6:30-7:30	4:30-5:30 4:45-5:45 5:30-6:30 (x2) 6:30-7:30	5:30-6:30 5:45-6:45 6:00-7:00	4:30-3:30 4:45-5:45 (x2) 6:15-7:15		11:00-12:00 11:30-12:30 12:00-1:00 1:00-2:00	11:00-12:00 12:00-1:00
Advanced Kindergym				5:30-7:00		1.00-2.00	9:00-10:30
Junior (5 – 6 years old)	4:30-5:30 5:00-6:00 5:30-6:30 6:00-7:00 6:30-7:30	4:30-5:30 5:30-6:30 5:45-6:45 6:30-7:30	4:30-5:30 5:30-6:30 7:00-8:00	4:30-5:30 5:30-6:30 6:30-7:30 7:15-8:15		9:00-10:00 10:15-11:15 11:00-12:00 11:30-12:30 12:15-1:15 12:30-1:30 1:15-2:15	9:00-10:00 10:00-11:00 10:30-11:30 11:00-12:00 11:30-12:30 12:00-1:00
Junior Advanced Junior Tumbling	5:15-6:45	4:30-5:30		5:45-7:15		10:30-12:00	11:30-1:00
Intermediate (7 – 9 years old)	5:30-6:30 6:30-7:30 7:00-8:00 7:30-8:30	4:30-5:30 6:15-7:15 6:45-7:45 7:30-8:30	4:45-5:45 6:30-7:30 (x2) 7:30-8:30	4:30-5:30 6:00-7:00 7:00-8:00 7:30-8:30		9:15-10:15 10:30-11:30 11:15-12:15 11:30-12:30 12:30-1:30 1:30-2:30	10:00-11:00 10:30-11:30 11:00-12:00 1:00-2:00
Intermediate Advanced	6:45-8:15	6:30-8:00		5:45-7:15		12:00-1:30	11:30-1:00
Intermediate Tumbling				7:15-8:45		9:00-10:30	
Senior (10+ years)		7:15-8:45 (1.5hr)	6:45-8:15 (1.5hr)	7:15-8:45 (1.5hr) 8:00-9:00 (1hr)		9:00-11:00 (2hr)	10:00-11:30 (1.5hr)
Senior Advanced	7:30-9:30		7:30-9:30			1:30-3:30	
Senior Tumbling	7:30-9:00						11:30-1:00
Junior Boys (5-6)			4:30-5:30			12:00-1:00	
Intermediate Boys (7-9)			5:30-7:00			1:00-2:30	
Senior Boys (10+)			7:00-8:30				
NEW!! Accelerated Junior						1:00-3:00	
NEW !! Accelerated Interm.				4:30-6:30			
NEW !! Accelerated Senior		6:30-8:30					



NEW! NINJA CLASSES – Our new Ninja classes have been super popular and fill very quickly! These co-ed Ninja classes focus on flexibility, endurance, agility, balance and coordination. Classes include obstacles, flexibility training and conditioning circuits. A great way to build strength and self-confidence!

NEW!! NINJA CLASSES								
	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday	Sunday	
NINJA 101 (5-7 years old)						2:45-3:45	12:30-1:30	
NINJA 101 (8+ yrs)				7:15-8:15			1:00-2:00	
NINJA 102 (prerequisite Ninja 101)							1:30-2:30	

^{*}Note: to register for Ninja 102, the athlete must have completed Ninja 101 and have experience doing aerial inversions (flips)



London Heat Cheerleading offers a premier recreational and competitive cheerleading program. We have been building champions for over 10 years and are super excited for the 2019-2020 season! Recreational classes are a perfect way to introduce the sport of cheerleading to your child. Interested in becoming a part of our competitive London Heat team? Email us at info@londonheatcheerleading.com to arrange for an assessment.

RECREATIONAL CHEERLEADING WITH LONDON HEAT								
	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday	Sunday	
Cheer 101 (3-5 years)		5:00-5:45				9:30-10:15		
Cheer 101 (6-9 years)	7:00-8:00		5:30-6:30			10:30-11:30		
Cheer 101 (10+ years)			6:30-7:30					
Cheer 102 (must have back walkover)				5:00-6:00				

CLASSES WILL FILL QUICKLY! REGISTER NOW TO AVOID DISAPPOINTMENT

REGISTRATION INFORMATION:

Phone: 519-652-1385

Online: www.londongymnasticsacademy.com

www.londonheatcheerleading.com

E-Mail: info@londongymnasticsacademy.com

info@londonheatcheerleading.com

FB: https://www.facebook.com/londongymnasticsacademy/

https://www.facebook.com/londonHeatCheerleading/

Director: Liz Timmermans Rec Director: Suzanne Brodhurst Cheer Director: Jamie Matte

Note: Classes may be added, cancelled, changed or

rescheduled at the sole discretion of the Directors.

WINTER 2020 SESSION FEES

3/4 hour class - \$241.50 1 hour class - \$295.84 1 ½ hour class - \$386.40 2 hour class - \$465.00

- Classes are pro-rated for Family Day and Easter Sunday. All classes on the Sat and Sun of Family Day weekend and Sat and Mon of the Easter weekend will run as scheduled.
- March Break There are NO classes from March 14-20 due to March Break. Classes will resume on March 21st.
- All Class and Registration fees are subject to HST.
- Fees are non-refundable and there are no make-up classes
- \$10 discount for first sibling, \$20 for second sibling, etc.
- Gymnastics Ontario/Reg'n Fee \$40 + HST (non-refundable). This fee covers each athlete from July 1st or from the date of registration until June 30th of each year.
- We are unable to offer make-up classes for inclement weather. Please check the website for all updates.